suffering from effects of over masturbationDear Doctor,
I am 35 years old male and I am suffering from effects of over masturbation. I am doing masturbation from last 20 years. I am just married and now i feel very bad when i ejected in 30 seconds. my body weight is 64 kg and height is 5 feet 4 inch. My penis have wrinkles and shrink.
some of the Symptoms are
1) no sexual excitement, no sex power.
2) early ejacution
3) eractile problem
4) pain in penis after 2 time sex.
5) pain in eyes
5) feel weakness
6) memory loss, can't remember day to day tasks.
7) too much hair loss.
Kindly help me and prescribe the right medicine.
preet3 on 2018-01-18
Agnus castus Q 10 drops in half glass water thrice daily.
Tribulus Q 10 drops in half glass water thrice daily.
Acid phos Q 10 drops in half glass water thrice daily
Report changes after 15-20 days here.
My email-drthoufeequebhms at gmail.com
♡ drthoufeequebhms 2 years ago
Don't eat or drink anything 30 minutes before and after taking medicine. Don't use coffee or mint etc. Don't place medicine near strong perfumes etc.
Notice changes and improvements carefully and update after 7-10 days.
♡ healer21 2 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.